Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 9, Pages 1608–1615 (Mi zvmmf1832)  

This article is cited in 5 scientific papers (total in 5 papers)

On the zeros of Boolean polynomials

V. K. Leont'eva, O. Morenob

a Computing Centre of the Russian Academy of Sciences, Moscow
b San-Juan, Univ. Puerto-Rico

Full text: PDF file (838 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:9, 1542–1549

Bibliographic databases:
UDC: 519.714.5
MSC: Primary 94C10; Secondary 68R05
Received: 26.06.1997

Citation: V. K. Leont'ev, O. Moreno, “On the zeros of Boolean polynomials”, Zh. Vychisl. Mat. Mat. Fiz., 38:9 (1998), 1608–1615; Comput. Math. Math. Phys., 38:9 (1998), 1542–1549

Citation in format AMSBIB
\Bibitem{LeoMor98}
\by V.~K.~Leont'ev, O.~Moreno
\paper On the zeros of Boolean polynomials
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 9
\pages 1608--1615
\mathnet{http://mi.mathnet.ru/zvmmf1832}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1669149}
\zmath{https://zbmath.org/?q=an:0963.94057}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 9
\pages 1542--1549


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1832
  • http://mi.mathnet.ru/eng/zvmmf/v38/i9/p1608

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. K. Leont'ev, “Certain problems associated with Boolean polynomials”, Comput. Math. Math. Phys., 39:6 (1999), 1006–1015  mathnet  mathscinet  zmath
    2. Leont'ev V.K., “Boolean polynomials and linear transformations”, Doklady Mathematics, 79:2 (2009), 216–218  crossref  mathscinet  zmath  isi  scopus
    3. V. K. Leont'ev, “Symmetric Boolean polynomials”, Comput. Math. Math. Phys., 50:8 (2010), 1447–1458  mathnet  crossref  mathscinet  adsnasa  isi
    4. V. K. Leont'ev, E. N. Gordeev, “On the number of roots of Boolean polynomials”, Comput. Math. Math. Phys., 58:7 (2018), 1188–1197  mathnet  crossref  crossref  isi  elib
    5. V. K. Leontiev, E. N. Gordeev, “On the annihilators of Boolean polynomials”, J. Appl. Industr. Math., 14:1 (2020), 162–175  mathnet  crossref  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:221
    Full text:86
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021